I would love to hear from anyone on Tysabari and whose hair has fallen out.
I have had 6 infusions and after the second I found that my hair was falling out. I told my MS nurse who said ask to see a dermatologist. I saw her and she said yes it’s falling out trying using REGAIN for men. I am DEVASATED by the way she spoke to me. It’s bad enough having MS but being Bald too is just that bit too much.
I think I will stop having my infusions and hope that my hair grows back, dermatologist was doubtful and suggest a wig.
Please is there anyone that has had this. I’m trying to hold it together for my family but just wish, well i just wish.
My hair has a tendancy to fall out and is very thin. It has gotten worse since I have been on Tysabri but I think it is more of a MS thing over all for me. I have to have it cut shorter and try to relax and hope it returns again. Luckily I am quite tall, so most people can’t see the bald patches!
Unfortunatly I don’t really have much I can say to help, but It is not the nicest thing!
Hi I been on Tysabri for over 2 years now after a brake. So far I haven’t had no hair loss and haven’t heard about anyone who has but then again never thought to ask. Hope everything goes ok
I’m on Tysabri 4 years past in August and never had that problem infact my hair started growing really fast its only been the last 6 months that its kind of returned to normal.
I used to need my hair cut every 4 weeks and shave every morning and if I was going out that evening I had to shave again now I get away with a hair cut every 6 to 8 weeks and a shave every other day before Tysabri a hair cut every few months and a shave once or twice a week.
Thank you for your posts.
After getting rather upset yet again I rang the company who make the drug. Obviously they wouldn’t say YES or NO but would talk to my GP.
I am now off the infusion just to see if my hair stops falling out. Interesting that I was taken off after my GP spoke to them!
I KNOW that the drug has caused this I have also decided not to go back on this. What annoys me is that nobody seems to believe me. I tried to Yellow card the drug and was told I couldn’t. GRR
What next I wonder!
I hope you get on some drug that works.
I haven’t had any hair loss with it.
I know I’m a man and it wouldn’t bother me much I wouldn’t like to lose my hair but over 4 years and no relapses out of a wheelchair and walking I wouldn’t like to stop Tysabri.
If you read this very detailed link all about Tysabri you’ll see there’s no link to hair loss from what I can see
Type in tysabri in the search bar, and look at these two documents…
Summary of product characteristics.
Patient information pack.